# SDR COM60528

- Difficulty date: July 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 428853
- Condition: Defective
- Location: Antiskid Syst
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ANTI-SKID SYSTEM FAIL, CIRCUIT BREAKER TRIPPED.  REPLACED ANTI-SKID CONTROL BOX.
